Yes she will be OK. It may even educate her as I suspect she is feeling a bit queasy and definitely stupid. Serotonin syndrome might be a possibility but I have no idea how this is manifested. https://www.drugs.com/sfx/sertraline-side-effects.html
While 200 mg isn't an unheard of dose, getting to it without increasing slowly is going to give her some side effects. I agree with Stephen, she's going to feel off today for sure. My question is why did she do it? Maybe she needs some help there.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jan 2014 • 1 answer
Updated 30 Jul 2017 • 1 answer
Updated 9 Sep 2014 • 1 answer
I was prescribed a daily dose of 50mg sertraline. I took a dose 2 days ago and within a few hours...
Updated 11 Oct 2018 • 1 answer
Updated 12 days ago • 1 answer